RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 1, Pages 3–19 (Mi izv2210)  

This article is cited in 1 scientific paper (total in 1 paper)

$\zeta$-functions of some one-dimensional rings

V. M. Galkin


Abstract: The notion of the zeta-function is generalized to rings which are orders in classical Dedekind rings; the structure of these functions is explained. Classes of rings are given for which the classical assertions (the Riemann hypothesis, functional equation) are applicable.

Full text: PDF file (1757 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:1, 1–17

Bibliographic databases:

UDC: 519.4
MSC: Primary 13F05; Secondary 13H05, 13H10
Received: 17.12.1971

Citation: V. M. Galkin, “$\zeta$-functions of some one-dimensional rings”, Izv. Akad. Nauk SSSR Ser. Mat., 37:1 (1973), 3–19; Math. USSR-Izv., 7:1 (1973), 1–17

Citation in format AMSBIB
\Bibitem{Gal73}
\by V.~M.~Galkin
\paper $\zeta$-functions of some one-dimensional rings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 1
\pages 3--19
\mathnet{http://mi.mathnet.ru/izv2210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=332729}
\zmath{https://zbmath.org/?q=an:0261.12009}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 1
\pages 1--17
\crossref{https://doi.org/10.1070/IM1973v007n01ABEH001923}


Linking options:
  • http://mi.mathnet.ru/eng/izv2210
  • http://mi.mathnet.ru/eng/izv/v37/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Galkin, “Ryady Dirikhle v nekotorykh lokalnykh koltsakh”, UMN, 28:3(171) (1973), 177–178  mathnet  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:177
    Full text:79
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021